# SDR CA980318046

- Difficulty date: March 7, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 21,303 hours
- Engine: Pwa PT6A34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN16
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT CREW NOTICED THE GEAR INTRANSIT LIGHT ON AS WELL AS THE THREE GREENS. THE RIGHT HAND UPLOCK SWITCH HAD FAILED.
